# SDR AALA202205312379

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 79,107 hours, 31,187 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Jammed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN ARRIVING ON FLIGHT DECK FOUND THE CAPTAINS WINDOW JAMMED IN THE FULL OPEN POSITION. MAINTENANCE FOUND THE CHLOROPRENE SHIM ON THE WINDOW STOP TO BE MISSING, FABRICATED A TEMPORARY SHIM PER EA 336599. A SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
